gastroenterologist-icon
Suffering from diarrhea since few weeks
Hi, I've been suffering from diarrhea on and off since last 2-3 weeks. I examined my stool and found string like substance in it. On closer look, it didn't look like a worm/parasite, but more like a thick mucus like string. Pics attached. I don't feel feverish or weak. It started a month ago, when I had a UTI for which I was prescribed fosirol sachet. Took 3 doses in 1st week of September during which diarrhea started. Bowel movement restored after 1 and half weeks and was OK for a few days. Next week I had ordered chicken and on same day, had started another prescription of canditral and tab azee. There was an allergic reaction because of either of these and my face swelled up the next day, also had red rashes. Dr. stopped both medicines and gave allegra180 and teczine for allergy. Last sunday to tuesday had tab azee 500mg and zocon150 yesterday. --Additional background: I had piles surgery a year ago. I'm taking half tsp of softovac at night. Also stablon 12.5mg 1 per day. -Thanks
74 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It may be ibd Need colonoscopy to evaluate
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.